MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 3 BREAST TISSUE EXPANDER WITH SUTURING TABS; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 3 BREAST TISSUE EXPANDER WITH SUTURING TABS; EXPANDER, SKIN, INFLATABLE
Catalog Number 3547315
Medical Device Problem Codes Off-Label Use (1494); Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
Medwatch number: mw5088755 it was reported that a female patient underwent an unspecified breast reconstruction with a 650cc mentor cpx 3 breast tissue expander with suturing tabs and experienced postoperative right-sided early onset seroma and left-sided deflation.The seroma needed to be aspirated, and the right-sided tissue expander was removed.The patient reported that the left-sided deflated tissue expander has been implanted for six years, and at the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch report is for the left-sided implant.

Brand Name
MENTOR CPX 3 BREAST TISSUE EXPANDER WITH SUTURING TABS
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9111937
Report Number1645337-2019-19748
Device Sequence Number1748737
Product Code LCJ
UDI-Device Identifier00081317003779
UDI-Public00081317003779
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K011500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3547315
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;